A survey of totality for enriched and ordinary categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 2, p. 109-132
@article{CTGDC_1986__27_2_109_0,
     author = {Kelly, G. M.},
     title = {A survey of totality for enriched and ordinary categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {27},
     number = {2},
     year = {1986},
     pages = {109-132},
     zbl = {0593.18007},
     mrnumber = {850527},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1986__27_2_109_0}
}
Kelly, G. M. A survey of totality for enriched and ordinary categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 27 (1986) no. 2, pp. 109-132. http://www.numdam.org/item/CTGDC_1986__27_2_109_0/

1 J. Adamek, Colimits of algebras revisited, Bull. Austral. Math. Soc. 17 (1977), 433-450. | MR 470020 | Zbl 0365.18007

2 R. Borger, W. Tholen, M.B. Wischnewsky & H. Wolff, Compact and hypercomplete categories, J. Pure Appl. Algebra 2 (1981), 129-144. | MR 614376 | Zbl 0457.18003

3 B.J. Day, On adjoint-functor factorization, Lecture Notes in Math. 420 (1974), 1-19. | MR 396717 | Zbl 0367.18004

4 B.J. Day & R. Street, Categories in which all strong generators are dense, J. Pure Appl. Algebra (to appear). | MR 868984 | Zbl 0612.18004

5 E.J. Dubuc, Adjoint triangles, Lecture Notes in Math. 61 (1968), 69-91. | MR 233864 | Zbl 0172.02103

6 E.J. Dubuc, Kan extensions in Enriched Category Theory, Lecture Notes in Math. 145 (1970). | MR 280560 | Zbl 0228.18002

7 P.J. Freyd & G.M. Kelly, Categories of continuous functors I, J. Pure Appl. Algebra 2 (1972), 169-191; erratum ibid. 4 (1974), 121. | MR 322004 | Zbl 0257.18005

8 P. Gabriel& F. Ulmer, Lokal prasentierbare Kategorien, Lecture Notes in Math. 221 (1971). | MR 327863 | Zbl 0225.18004

9 S.A. Huq, An interpolation theorem for adjoint functors, Proc. A.M.S. 25 (1970), 880-883. | MR 260824 | Zbl 0204.33601

10 G.B. Im & G.M. Kelly, Some remarks on conservative functors with left adjoints, J. Korean Math. Soc. (to appear). | MR 843247 | Zbl 0602.18003

11 J.R. Isbell, Small subcategories and completeness, Math. Systems Theory 2 (1968), 27-50. | MR 224670 | Zbl 0155.03504

12 G.M. Kelly, Basic concepts of enriched category theory, London Math. Soc. Lecture Notes Series 64, Cambridge Univ. Press, 1982. | MR 651714 | Zbl 0478.18005

13 G.M. Kelly, Structures defined by finite limits in the enriched context, I, Cahiers Top. et Géom. Diff. XXIII-1 (1982), 3-42. | Numdam | MR 648793 | Zbl 0538.18006

14 S. Mac Lane, Categories for the working mathematician, Graduate Texts in Math. 5, Springer, 1971. | MR 1712872 | Zbl 0232.18001

15 B.A. Rattray, Adjoints to functors from categories of algebras, Comm. in Algebra 3 (1975), 563-569. | MR 376804 | Zbl 0316.18004

16 H. Schubert, Categories, Springer, 1972. | MR 349793 | Zbl 0253.18002

17 R. Street, Notions of topos, Bull. Austral. Math. Soc. 23 (1981), 199-208. | MR 617062 | Zbl 0471.18005

18 R. Street, The family approach to total cocompleteness and toposes, Trans. A.M.S. 284 (1984), 355-369. | MR 742429 | Zbl 0512.18001

19 R. Street& R. Walters, Yoneda structures on 2-categories, J. Algebra 50 (1978), 350-379. | MR 463261 | Zbl 0401.18004

20 W. Tholen, Adjungierte Dreiecke, Colimites und Kan-Erweiterungen, Math. Annalen 217 (1975), 121-129. | MR 393172 | Zbl 0325.18002

21 W. Tholen, Semi-topological functors I, J. Pure Appl. Algebra 15 (1979), 53-73. | Zbl 0413.18001

22 W. Tholen, Note on total categories, Bull. Austral. Math. Soc. 21 (1980), 169-173. | MR 574836 | Zbl 0431.18002

23 R.F.C. Walters, Total cocompleteness, abstract in Proceedings of the Isle of Thorns Category Meeting 1976.

24 R.J. Wood, Some remarks on total categories, J. Algebra 75 (1982), 538-545. | MR 653907 | Zbl 0504.18001